# SDR DALA2020031201816

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N893DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32002
- Aircraft time: 7,018 hours, 2,447 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

A/C 3893 - IFSD/DIV - TO ICT DUE TO #2 ENGINE LOW OIL QUANTITY/ZERO OIL PRESSURE. CORRECTIVE ACTION: ENGINE OPERATED WITH LOW OIL PRESSURE BEYOND AMM LIMITS, REPLACED NBR 2 ENGINE. (6509872)
